# SDR CA990927024

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Part number: 1081942
- Condition: Corroded
- Location: Magneto
- Component: Bendix, 107902010
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE POLE SHOES IN THE MAGNETO HOUSING WERE FOUND RUSTED AND WERE RUBBED BY THE ARMATURE (ROTATING MAGNET).  PARTICLES WERE FOUND SCATTERED IN THE DISTRIBUTOR CAP CAUSING MISFIRING TO GROUND AND OTHER CYLINDERS.  THE SUBMITTER SUGGESTS THE CORROSION WAS CAUSED BY OPERATING A NUMBER OF YEARS IN A SALT WATER ENVIRONMENT.
